# SDR CA120126009

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HYDRAULIC SYSTEM NR 2 EDP FAILURE AND FLUID LOSS.  CREW FOLLOWED QRH PROCEDURE AND ELECTED TO RETURN TO FIELD.  PART: ENGINE DRIVEN PUMP P/N: 848847 (TC# 20120126009)
